Register Now

When

April 8-9, 2017

Starting at 8:30 am

Where

Melbourne, Victoria, Australia

Mural Hall Level 6, Myer Melbourne Bourke Street Mall

 

AGENDA

Click Session Titles for Descriptions.

Speaker Filter
  • Saturday Apr 8
    • 7:30 am
      -
      8:30 am
      1h

      Registration

      Speaker: NA
    • 8:30 am
      -
      9:00 am
      30'

      Welcome and Introductions

      Speaker: Dr. Gerard Clum
    • 9:00 am
      -
      10:00 am
      1h

      The Neo-Vitalistic Lens

      Speaker: Dr. Guy F. Riekeman
    • 10:00 am
      -
      10:30 am
      30'

      TBD

      Speaker: TBD
    • 10:30 am
      -
      11:00 am
      30'

      Morning Tea

      Speaker: NA
    • 11:00 am
      -
      12:00 pm
      1h

      Advances in Neuroscience: A Chiropractor’s Dream, Part 1

      Speaker: Dr. Heidi Haavik, Dr. Kelly Holt
    • 12:00 pm
      -
      1:00 pm
      1h

      Chiropractic: Does Separate and Distinct Mean Isolated and Alone?

      Speaker: Dr. Gerard Clum

      Throughout our history we have asserted that we provide a separate and distinct element in the spectrum of health care. Some have argued that this perspective of separate and distinct is essential to our identity while others have held separate and distinct should read separate and extinct. In 2017 are we served by identifying ourselves […]

    • 1:00 pm
      -
      2:30 pm
      1h 30'

      Luncheon

      Speaker: NA
    • 2:30 pm
      -
      3:30 pm
      1h

      Advances in MRI Imaging; Image Guided Adjusting Technique, Part 1

      Speaker: Dr. Scott Rosa
    • 3:30 pm
      -
      4:00 pm
      30'

      The Chiropractic Continuum—Yesterday, Today and Tomorrow

      Speaker: Dr. Phil McMaster
    • 4:00 pm
      -
      4:30 pm
      30'

      Afternoon Tea

      Speaker: NA
    • 4:30 pm
      -
      5:30 pm
      1h

      The Biology of Belief-Your Telomeres Tell the Tale; The Biomechanics of Stress

      Speaker: Dr. Bruce Lipton
    • 5:30 pm
      -
      6:00 pm
      30'

      The Chiropractic Profession in Europe; Opportunities, Challenges and Changes

      Speaker: Dr. Adrian Wenban, Dr. Christina Cunliffe
  • Sunday Apr 9
    • 8:30 am
      -
      9:30 am
      1h

      Epigenetics and the Chiropractor

      Speaker: Dr. Bruce Lipton
    • 9:30 am
      -
      10:00 am
      30'

      Advances in MRI Imaging; Image Guided Adjusting Technique, Part 2

      Speaker: Dr. Scott Rosa
    • 10:00 am
      -
      10:30 am
      30'

      The Chiropractic Profession in North America; Potential, Problems and Possibilities

      Speaker: Dr. Ed Cordero, Dr. Guy F. Riekeman

      In this day of global impacts of local changes we all need to understand and appreciate the developments of the profession around the globe. The ability of an accomplishment in one region to be replicated in another is as real as the movement of a problem from one region to another. Appreciating the trends unfolding […]

    • 10:30 am
      -
      11:00 am
      30'

      Morning Tea

      Speaker: NA
    • 11:00 am
      -
      12:00 pm
      1h

      Advances in Neuroscience: A Chiropractor’s Dream, Part 2

      Speaker: Dr. Heidi Haavik, Dr. Kelly Holt
    • 12:00 pm
      -
      12:30 pm
      30'

      The Australian College of Chiropractic-An Update

      Speaker: Dr. Phil McMaster
    • 12:30 pm
      -
      1:00 pm
      30'

      The Rubicon Group and You

      Speaker: Dr. Gerard Clum
    • 1:00 pm
      -
      1:30 pm
      30'

      Conference Conclusion

      Speaker: NA

CONFERENCE SPEAKERS

View Less View More
0 0 0 Days
0 0 Hours
0 0 Minutes
0 0 Seconds

THE RUBICON CONFERENCE: MELBOURNE


We invite you to join your colleagues from around the world as we gather in Melbourne for the annual conference of The Rubicon Group. We are pleased to be visiting Australia as we support the efforts related to the development and implementation of the Australian College of Chiropractic in Adelaide, South Australia.

The program that has been developed for The Rubicon Conference Melbourne offers a carefully assembled curriculum providing cutting edge content that you will be able to put to work in your office on Monday morning! Following this conference you will understand more about how what it is you do as a chiropractor works, how you can articulate your vision as a chiropractor in an evidence-informed and scientifically rigorous manner and how you can engage the future of the profession around the globe to assure adjustment-oriented, neurologically-centered chiropractic care is recognized for its contribution to humankind.

Contact: info@therubicongroup.org

Hotel and Parking Information

REGISTRATION

Hotel and Parking

Hotel and Parking Information

Map